Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Erratum to “A characterization of virtually embedded subsurfaces in 3-manifolds”
HTML articles powered by AMS MathViewer

by Yi Liu PDF
Trans. Amer. Math. Soc. 369 (2017), 1513-1515 Request permission

Abstract:

The purpose of this note is to report an incorrect formula in the author’s paper A characterization of virtually embedded subsurfaces in $3$-manifolds, Trans. Amer. Math. Soc. 369 (2017), no. 2, 1237–1264.
References
  • Y. Liu, A characterization of virtually embedded subsurfaces in $3$-manifolds, this issue, pp. 1237–1264, DOI: http://dx.doi.org/ 10.1090/tran/6707.
  • P. Przytycki and D. Wise, Mixed $3$-manifolds are virtually special, preprint 2012, 29 pages, available at arXiv:1205.6742v2.
  • J. Hyam Rubinstein and Shicheng Wang, $\pi _1$-injective surfaces in graph manifolds, Comment. Math. Helv. 73 (1998), no. 4, 499–515. MR 1639876, DOI 10.1007/s000140050066
  • H. Sun, NonLERFness of arithmetic hyperbolic manifold groups, preprint 2016, 30 pages, available at arXiv:1608.04816v1.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 57M05
  • Retrieve articles in all journals with MSC (2010): 57M05
Additional Information
  • Yi Liu
  • Affiliation: Beijing International Center for Mathematical Research, No. 5 Yiheyuan Road, Haidian District, Peking University, Beijing 100871, People’s Republic of China
  • MR Author ID: 945775
  • Email: liuyi@math.pku.edu.cn
  • Received by editor(s): August 30, 2016
  • Published electronically: October 24, 2016
  • © Copyright 2016 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 369 (2017), 1513-1515
  • MSC (2010): Primary 57M05
  • DOI: https://doi.org/10.1090/tran/7072
  • MathSciNet review: 3572281